# SDR SWIA201126149

- Difficulty date: April 30, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 19,985 hours, 15,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY OVERWING EXIT LIGHT IS OUT.  (FLT 4783)  RELAMPED EMERGENCY LIGHT.
